# SDR SWAA2025013177494

- Difficulty date: December 14, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE SUPPORT FRAME AT BS328+8 LBL25 WL208.<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A5730 REV:A;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
